One night about 2 weeks ago ( after sitting on my bum for about an hour and a half) i relaised i had a bright red patch between my buttocks. It sort of looked like it was where the skin was touching- but was most definately very red, almost looked like an allergic reaction or something. The next morning, it had gone doen, nut there was still quite a dark tan discolouration between the buttocks. You have to actually pull the buttocks apart to be able to see it but im certain it wasnt there before the red rash. Ive recently been treated for a yeast infection and im worrieed i spread the candida to between the buttocks from wiping. that being said, i just finished a 10 day course of nizoral anti fungal pill so it should have killed any yeast but the discolouration is still there. My doctor told me to put hydrozole on it- but it seemed to make it redder as is was constantly moist. Am i allowed to upload a photo so someone can give me an idea of what it is and how to make it go away?I should mention i do live in a tropical climate.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.